Skip to main content
placeholder image

On infinite families of sequences with one and two valued autocorrelation and two valued crosscorrelation function

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2001

Citation


  • Seberry, J. R. & Gysin, M. (2001). On infinite families of sequences with one and two valued autocorrelation and two valued crosscorrelation function. Australasian Journal of Combinatorics, 23 197-209.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1317&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/319

Number Of Pages


  • 12

Start Page


  • 197

End Page


  • 209

Volume


  • 23

Place Of Publication


  • Queensland, Australia

Abstract


Publication Date


  • 2001

Citation


  • Seberry, J. R. & Gysin, M. (2001). On infinite families of sequences with one and two valued autocorrelation and two valued crosscorrelation function. Australasian Journal of Combinatorics, 23 197-209.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1317&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/319

Number Of Pages


  • 12

Start Page


  • 197

End Page


  • 209

Volume


  • 23

Place Of Publication


  • Queensland, Australia